ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 11-01-08, 04:11 AM
dJMacPro dJMacPro is offline
Newbie
 

Join Date: Nov 2008
Location: United States
Posts: 5
Thanks: 0
Thanked 0 Times in 0 Posts
dJMacPro is on a distinguished road
Vyvanse - Heart beating really fast when I lie down?

I've been taking Vyvanse for a few weeks. I notice my heart rate is a little faster, but nothing too crazy.

For some reason though, when I lie on my back, I can really feel my heart pounding.

I noticed this the first time I did yoga after taking Vyvanse (about 7 hours earlier), during corpse pose. I just feel extremely uncomfortable lying on the ground, like my heart is beating way too hard. It's at the point where I literally can't lie down with my hands to my side for more than 30 seconds.

If I'm not lying down though I barely notice any change in my heart rate.

Anyone else have this? Try lying on the ground (without a pillow) and see if it happens. Is it just me?
Reply With Quote
  #2  
Old 11-03-08, 12:21 AM
Pink Sunset's Avatar
Pink Sunset Pink Sunset is offline
Member
 

Join Date: Sep 2008
Location: Oakfield, WI
Posts: 34
Thanks: 14
Thanked 26 Times in 10 Posts
Pink Sunset will become famous soon enough
Re: Vyvanse - Heart beating really fast when I lie down?

Stimulants do have cardiac effects, some normal and manageable, but if you are uncomfortable with it, you should get it checked out.

I take vyvanse and do have periods where I feel my heart beating. It is not a faster then normal beat, but a harder than normal beat. I think a 'palpitation' can be defined as both. ( fast or hard). I do feel this mostly when I am at rest. Palpitations should be evaluated by a doctor.

I have personally not mentioned it to my doc because I had this before starting a stimulant, so it is not a 'change' for me. If it is a change for you, then call your prescribing doctor.

btw, lying flat brings yout heart closer to the chest wall making it easier to feel changes. Feeling it only while lying down does not mean you only have changes when lying down. Or your blood pressure is changing while in this prone position....anyway, have your b/p checked and have your md or np take a good listen to your heart.
Reply With Quote
The Following User Says Thank You to Pink Sunset For This Useful Post:
gatorADDe (07-15-12)
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vyvanse Patient Assistance Program anyone? allstar21369 Vyvanse 5 05-09-10 12:09 AM
I cant get a full erection with - vyvanse caused ljastangs Vyvanse 6 10-03-08 02:38 PM
What dose of Adderall is the same strength of 30mg Vyvanse? JoeJack101 Vyvanse 3 09-25-08 12:44 PM
Poetry of James, aka Jimmmaaa-If anyone is interested jimmmaaa Poetry 7 04-25-05 01:27 AM
Help! Coffee + cigs + Dex = heart out of control dexnotworking Dexedrine/Dextrostat 16 03-11-05 02:20 PM


All times are GMT -4. The time now is 02:59 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums